# SDR ASAA0957129

- Difficulty date: December 3, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 11,811 hours, 3,692 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT ILLUMINATED ON GROUND PRIOR TO TAKEOFF.  RAN QRH, WOULD NOT EXTINGUISH.  FOUND THAT RT PACK LIGHT WOULD RESET W/MASTER CAUTION.  NR 2 CONTROLLER SHOWS RAM AIR SENSOR FAULT IN BIT & LAST FLT.  VERIFY TEST GOOD.  RESET FAULT.  FAULT DID NOT RETURN.  OPS CHECK RT PACK GOOD.  PERFORMED GROUND VERIFICATION.  SYS OPS NORMAL. REF FIM 21 53 TASK 804 & FIM 21 62 TASK 820.
